ABSTRACT In this paper we consider a stochastic nonlinear system under regime switching. Given a system x(t)=f(x(t),r(t),t) in which f satisfies so-called one-side polynomial growth condition. We introduce two Brownian noise feedbacks and stochastically perturb this system into dx(t)=(x(t),r(t),t)dt+ σ (r(t))|x(t)|βx(t)dW1(t)+q(r(t))x(t)dW2(t) . It can be proved that appropriate noise intensity may suppress the potentially explode in a finite time and ensure that this system is almost surely exponentially stable although the corresponding system without Brownian noise perturbation may be unstable system.
Cite this paper
nullL. Bai and X. Li, "Analysis of Noise under Regime Switching," Applied Mathematics, Vol. 2 No. 7, 2011, pp. 836-842. doi: 10.4236/am.2011.27112.
 R. Z. Hasminskii, “Stochastic Stability of Differetial Equations,” Sijthoff and Noordhoof, Alphen, 1980.
 X. Mao, “Exponential Stability of Stochastic Differential Equations,” Dekker, New York, 1994.
 X. Mao, “Stochastic Differential Equations and Their Applications,” Horwood Publishing, Chichester, 1997.
 X. Mao, “Stability and Stabilizition of Stochastic Differetnial Delay Equations,” Proceeding of IET on Control and Theory and Application, November 2007, pp. 1551-1566.
 J. A. D. Appleby, X. R. Mao and A. Rodkina, “Stabilization and Destabilization of Nonlinear Differential Equations by Noise,” IEEE Transactions on Automatic Control, Vol. 53, No. 3, 2008, pp. 683-691.
 X. Mao, G. Marion and E. Renshaw, “Environmental Brownian Noise Suppresses Explosions in Population Dynamics,” Stochastic Processes and Their Applications, Vol. 97, No. 1, 2002 pp. 95-110.
 F, Q. Deng, Q. Luo; X. R. Mao and S. L. Pang, “Noise Suppresses or Expresses Exponential Growth,” Systems Control Letters, Vol. 57, No. 3, 2008.
 X. Mao and C. Yuan, “Stochastic Differential Equations with Markovian Switching,” Imperial College Press, London, 2006.
 X. R. Mao; G. G. Yin and C. G. Yuan, “Stabilization and Destabilization of Hybrid Systems of Stochastic Differential Equations,” Vol. 43, No. 2, 2007, pp. 264-273.
 G. D. Hu, M. Z. Liu, X. R. Mao and M. H. Song, “Noise Expresses Exponential Growth under Regime Switching,” Systems Control Letters, Vol. 58, No. 9, 2009, pp. 691-699. doi:10.1016/j.sysconle.2009.06.006
 G. D. Hu, M. Z. Liu, X. R. Mao and M. H. Song, “Noise Suppresses Exponential Growth under Regime Switching,” Journal of Mathematical Analysis and Applications, Vol. 355, No. 2, 2009, pp. 783-795.
 F. Wu and S. G. Hu, “Suppression and Stabilization of Noise,” International Journal of Control, Vol. 82, No. 11, 2009, pp. 2150-2157.
 C. Zhu and G. Yin, “Asymptotic Properties of Hybrid Diffusion Systems,” SIAM Journal on Control and Optimazation, Vol. 46, No. 4, 2007, pp. 1155-1179.